Title of article
Some boundary value problems for Hartman-type perturbations of the ordinary vector p-Laplacian Original Research Article
Author/Authors
Jean Mawhin، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2000
Pages
7
From page
497
To page
503
Keywords
Nonlinear boundary value problems: p-Laplacian , Hartman conditions , Schauder fixed point theorem
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
2000
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
857076
Link To Document